# SDR CALA2025071806708

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,259 hours, 28,755 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ILLUMINATED UPON SETTING FLAPS 15 ON APPC H. RAN CHECKLIST LAND FLAPS 15 LOCK FAUTL CODE 27-81201 WAS FOUND DURING BITE CHECK. ACCOMPLISHED FIM TASK 27-88. IN TRANSIENT LIGHT WOULD NOT EXTINGUISH IN FLT DECK PAST FLAP HANDLE COMMANDED AT 10. OVERHEAD INDICATION OF EXTEND POSITION LE SLAT 1 NOT SHOWING. SLAT IS PHYSICALLY VERIFIED TO BE IN COMMANDED POSITION.  SLATS EXTENDED TO FULL, CLEANED SLATS 1 & 2 INBD PROX SENSOR. PERFORMED OPS TEST OF OF SLATS TO FULL EXTEND & RETRACT, OPS TEST FAILED.  REPLACED LEADING EDGE SLAT 1 FLAP SENSORS S994 & S995 REF WDM 27-81-12-1 & MM 27-88-11-400-802, SLAT INDICATIONS RETURNED ON OVERHEAD SLAT INDICATOR, FLAPS AND SLATS OP NORMAL.
